# SDR AALA201510079004

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 47,031 hours, 21,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 2L DIFFICULT TO ARM SLIDE.  REMOVED DEBRIS FROM DOOR SILL & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-10-00-010-001-A.
